Translator Disclaimer
April 2009 Slices in the unit ball of the symmetric tensor product of $\mathcal{C}(K)$ and L1(μ)
María D. Acosta, Julio Becerra Guerrero
Author Affiliations +
Ark. Mat. 47(1): 1-12 (April 2009). DOI: 10.1007/s11512-007-0057-6

Abstract

We prove that for the cases $X=\mathcal{C}(K)$ (K infinite) and X=L1(μ) (μ σ-finite and atomless) it holds that every slice of the unit ball of the N-fold symmetric tensor product of X has diameter two. In fact, we prove more general results for weak neighborhoods relative to the unit ball. As a consequence, we deduce that the spaces of N-homogeneous polynomials on those classical Banach spaces have no points of Fréchet differentiability.

Dedication

Dedicated to Angel Rodríguez Palacios on the occasion of his 60th birthday.

Citation

Download Citation

María D. Acosta. Julio Becerra Guerrero. "Slices in the unit ball of the symmetric tensor product of $\mathcal{C}(K)$ and L1(μ)." Ark. Mat. 47 (1) 1 - 12, April 2009. https://doi.org/10.1007/s11512-007-0057-6

Information

Received: 2 March 2007; Published: April 2009
First available in Project Euclid: 31 January 2017

zbMATH: 1183.46007
MathSciNet: MR2480913
Digital Object Identifier: 10.1007/s11512-007-0057-6

Rights: 2008 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.47 • No. 1 • April 2009
Back to Top